Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 77, NWS Kansas City, MO

May 27, 2013Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at May 27, 2013, 2:44 PM CDT for Andrew County, Nodaway County, Missouri. It took effect at May 27, 2013, 6:51 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 27, 2013, 2:44 PM CDT (19:44 UTC)
In effect from
May 27, 2013, 6:51 PM CDT
Expired
May 28, 2013, 5:45 AM CDT
In force
11 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

Counties Andrew County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 159 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 15.93 ft at May 27, 2013, 8:00 PM CDT.

actionminormoderate510152005/2705/2805/29
Action stage
13 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WGUS43 KEAX 271944
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
244 PM CDT MON MAY 27 2013
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  102 RIVER AT MARYVILLE AFFECTING ANDREW AND NODAWAY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-281944-
/O.NEW.KEAX.FL.W.0077.130527T2351Z-130529T1500Z/
/MYVM7.1.ER.130527T2351Z.130528T0600Z.130528T1500Z.UU/
244 PM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE 102 RIVER AT MARYVILLE.
* FROM THIS EVENING TO WEDNESDAY MORNING.
* AT  2:30 PM MONDAY THE STAGE WAS 14.8 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 19.1 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 18.0 FEET...THE EAST BANK OF THE RIVER FLOODS. WATER ALSO 
  APPROACHES THE VILLAGE OF ARKOE.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE       18   14.8   MON 02 PM   19.1 EARLY TUESDAY MORNING

$$
1 follow-up statement
883 
WGUS83 KEAX 281045
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
545 AM CDT TUE MAY 28 2013
   

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT MARYVILLE AFFECTING ANDREW AND NODAWAY COUNTIES.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  102 RIVER AT ROSENDALE AFFECTING ANDREW AND BUCHANAN COUNTIES.

  PLATTE RIVER NEAR AGENCY AFFECTING BUCHANAN COUNTY.

  PLATTE RIVER AT SHARPS STATION AFFECTING PLATTE COUNTY.

  PLATTE RIVER NEAR PLATTE CITY AFFECTING PLATTE COUNTY.

  TARKIO RIVER AT FAIRFAX AFFECTING ATCHISON AND HOLT COUNTIES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER 
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

&&

MOC003-147-281115-
/O.CAN.KEAX.FL.W.0077.000000T0000Z-130529T1500Z/
/MYVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE 102 RIVER AT MARYVILLE.
* AT  5:30 AM TUESDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 
  17.4 FEET THIS EVENING. 


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  MARYVILLE       18   15.4   TUE 05 AM   17.4 THIS EVENING

$$

MOC003-021-291044-
/O.EXT.KEAX.FL.W.0078.130528T1042Z-130530T0430Z/
/RSDM7.2.ER.130528T0817Z.130528T1800Z.130529T0430Z.NO/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE 102 RIVER AT ROSENDALE.
* FROM EARLY THIS MORNING TO WEDNESDAY EVENING.
* AT 12:30 AM TUESDAY THE STAGE WAS 17.4 FEET. 
* FLOOD STAGE IS 18.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* AT 19.0 FEET...STATE ROUTE 48 ON THE EAST AND WEST SIDES OF 
  ROSENDALE IS UNDER WATER.
* AT 18.0 FEET...STATE ROUTE 48 ON THE EAST SIDE OF ROSENDALE IS 
  OVERTOPPED BY FLOOD WATERS.
* AT 13.0 FEET...LOWLAND AGRICULTURAL FLOODING BEGINS.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

102 RIVER
  ROSENDALE       18   17.4   TUE 12 AM   19.1 THIS AFTERNOON

$$

MOC021-291044-
/O.EXT.KEAX.FL.W.0072.130528T1533Z-130601T0939Z/
/AGYM7.2.ER.130528T1533Z.130530T1200Z.130531T0939Z.NO/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR AGENCY.
* FROM THIS MORNING TO LATE FRIDAY NIGHT.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 25.9 
  FEET THURSDAY MORNING.
* AT 25.0 FEET...FLOODING BEGINS AT THE EAST BORDER OF AGENCY.
* AT 20.0 FEET...LOW-LYING AREAS EAST OF AGENCY BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  AGENCY          20   UNAVAILABLE        25.9 THURSDAY MORNING

$$

MOC165-291044-
/O.EXT.KEAX.FL.W.0079.130529T2136Z-130602T2138Z/
/SSTM7.2.ER.130529T2136Z.130531T1800Z.130601T2138Z.NO/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER AT SHARPS STATION.
* FROM WEDNESDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT  5:30 AM TUESDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 31.4 FEET BY EARLY FRIDAY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY AFTERNOON.
* AT 31.5 FEET...THE SOUTH APPROACH TO THE HIGHWAY B BRIDGE OVER THE 
  LITTLE PLATTE RIVER IS UNDER WATER DUE TO BACKWATER FROM THE PLATTE
  RIVER.
* AT 30.5 FEET...INTERURBAN ROAD FLOODS ABOUT 1.5 MILES SOUTHEAST OF 
  SHARPS STATION.
* AT 29.0 FEET...BACKWATER FROM THE PLATTE RIVER FLOODS HIGHWAY KK 
  ALONG THE LITTLE PLATTE RIVER AT THE LOCATION 0.2 MILES EAST OF 
  HIGHWAY B.
* AT 26.0 FEET...LOW-LYING RURAL LAND ALONG THE RIVER BEGINS TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  SHARPS STATION  26    7.6   TUE 05 AM   31.4 EARLY FRIDAY AFTERNOON

$$

MOC165-291044-
/O.EXT.KEAX.FL.W.0080.130530T0936Z-130603T0305Z/
/PLCM7.1.ER.130530T0936Z.130601T0000Z.130602T0305Z.UU/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE PLATTE RIVER NEAR PLATTE CITY.
* FROM LATE WEDNESDAY NIGHT TO SUNDAY EVENING.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.9 
  FEET FRIDAY EVENING.
* AT 25.0 FEET...WATER OVERTOPS 1ST STREET IN TRACY, MISSOURI.
* AT 22.0 FEET...FLOODING OCCURS AT HUMPHREYS ACCESS AREA WHICH IS 
  LOCATED 5 MILES DOWNSTREAM FROM PLATTE CITY. 300 ACRES OF PASTURE 
  ARE ALSO FLOODED.
* AT 20.0 FEET...CROPLAND NEAR STATE HIGHWAY 92 NEAR PLATTE CITY 
  BEGINS TO FLOOD.


&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PLATTE RIVER
  PLATTE CITY     20                      24.9 FRIDAY EVENING

$$

MOC005-087-291044-
/O.EXT.KEAX.FL.W.0074.000000T0000Z-130530T1517Z/
/FFXM7.2.ER.130528T0722Z.130529T0000Z.130529T1517Z.NO/
545 AM CDT TUE MAY 28 2013

THE FLOOD WARNING CONTINUES FOR
  THE TARKIO RIVER AT FAIRFAX.
* UNTIL THURSDAY MORNING.
* AT  5:15 AM TUESDAY THE STAGE WAS 19.6 FEET. 
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE WEDNESDAY 
  MORNING.
* AT 25.0 FEET...LEVEES IN THE VICINITY OF FAIRFAX ARE OVERTOPPED. 
  FLOODING OF FARMLAND ALONG WITH HOMESTEADS AND ROADS OCCURS.
* AT 19.0 FEET...FLOODING BEGINS IN THE VICINITY OF CORNING.
* AT 18.0 FEET...U.S. HIGHWAY 59 NORTH OF FAIRFAX BEGINS TO FLOOD.
* AT 17.0 FEET...LOW-LYING FARM FIELDS BEGIN TO FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

TARKIO RIVER
  FAIRFAX         17   19.6   TUE 05 AM   24.9 THIS EVENING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 27, 12:30 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 27, 12:30 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1230 PM CDT Mon May 27 2013

.UPDATE...
Issued at 1158 AM CDT MON MAY 27 2013

Cold pool being put down by the convective complex moving through the
Missouri is slowing its southern push as south to southwest winds
across southern Kansas and Missouri work to impede its progress. The
southwest flow at the surface through the mid-levels will continue to
intersect the cold pool across southeast Kansas through the early
afternoon hours. This interaction will continue to fuel scattered
storms, with these storms moving east through west central and
central Missouri. Storms through the early afternoon are expected to
remain sub-severe owing to the stabilizing cold pool.

Thoughts are that by mid-afternoon some warmer temperatures might
finally move in aloft across southeast Kansas and west central
Missouri, likely bringing a slow end to the storms south of the
Missouri River. However, focus for initiating more storms will
quickly shift into south central to southeast Nebraska as the cold
pool washes out, allowing the southwest flow to bring mass
convergence back to the true frontal boundary wallowing across
Nebraska and Iowa. Convection from this activity will then shift east
into northwest Missouri this evening. Some strong to severe storms
will be possible this evening, with torrential rain and large hail
thought to be the primary threats at this time.

UPDATE Issued at 913 AM CDT MON MAY 27 2013

Convective complex continues to sweep south and east through eastern
Kansas and Missouri this morning. Activity along the leading edge of the
complex is where the strongest storms are located, but even these are
falling just shy of producing severe weather with reports of dime to
nickle sized hail with 40 to 50 mph winds.

This line of storms will continue to progress south through eastern
Kansas and south and east through Missouri, though latest radar
trends show the storms weakening and activity beginning to move more
east to west along the segment of the line of storms moving south.
Thoughts are that the southern progression of this line should begin
to slow as what is left of the nocturnal low level interacts with the
cold pool behind the line of storms, helping develop activity across
east central Kansas which moves parallel to the leading edge of the
advancing cold pool. Expect this activity to persist through much of
the morning hours, finally tapering off as the low level jet mixes
out late this morning. Cast off showers to the north of the line
should keep areas north of I-70 cool, wet and stabilized through at
least the afternoon hours, areas south of I-70 may have to contend
with redevelopment depending on whether the stabilizing cold pool can
settle that far south.

However, by the late afternoon hours continued convergence along the
true frontal boundary, which will likely still be wallowing around the
northwest corner of Missouri, may be able to reignite thunderstorm
activity for the late afternoon and evening hours. This will make
thunderstorms likely for this evening in areas north of a Kansas City
to Unionville line.

&&

.SHORT TERM...(Today and Tonight)
Issued at 341 AM CDT MON MAY 27 2013

Large MCS is tracking southeastward out of eastern NE into IA and
northwest MO early this morning. This complex will likely hold
together for several more hours as it pushes into a region of high
elevated instability over northeast KS and western MO. Deep-layer
shear is quite weak, and is maximized north of the IA/MO border. This
should keep the highest severe thunderstorm threat to the north of
the forecast area where better shear will be aligned with a surface
front from near Omaha into south central Iowa. However, conditions
are favorable for a marginal severe threat further south, and there
could be some scattered severe wind gusts as far south as the US 36
corridor through mid morning. Therefore severe thunderstorm watch
226 has been issued through 10 am for areas north and northeast of
Kansas City. This activity should begin to weaken by mid morning,
though it could survive in the form of a band of showers and embedded
weak thunderstorms as far south and east as central Missouri and the
Ozarks.

Forecast for today and tonight will be complicated by the likelihood
of cloud debris and one or more outflow boundaries left behind by
this morning's thunderstorm complex. Cirrus shield behind this system
is quite extensive and could keep northern and central MO mostly
cloudy for most of the day. Further west, outflow boundary will
likely set up somewhere over northern KS and northwest MO with areas
south of the boundary likely to warm into the mid 80s this afternoon.
This could set the stage for scattered thunderstorms redeveloping this
afternoon as the airmass destabilizes, but pinpointing any afternoon
activity is quite a challenge at this point.

Organized severe thunderstorms may develop over north central Kansas
later this afternoon and spread eastward into eastern KS and
northwest MO this evening and overnight. This activity will have much
better wind fields to work with compared to this morning's
thunderstorm complex and will be aided by a very strong 50-60 kt LLJ
nosing into west central MO after 00Z. These wind fields combined
with moderate to strong elevated instability could favor a strong
thunderstorm complex tracking eastward across the I-70 corridor and
points north tonight. Large hail and damaging winds would be the
primary threats with this activity, along with locally heavy rainfall
could also pose flooding problems for areas that received heavy
rainfall on Sunday.

.LONG TERM...(Tuesday through Sunday)
Issued at 341 AM CDT MON MAY 27 2013

This is expected to be a very active week of weather across the
Central United States with several rounds of severe weather likely.
The cause of this active period of weather is a deepening mid-level
trough across the western CONUS. By Tuesday, we'll be dealing with
the leftover convection from tonight's activity across the northern
half of Missouri. Another warm and very unstable airmass is expected
to build over the CWA and ahead of a stalled front in central Kansas
through eastern Nebraska.  Convection will once again redevelop late
Tuesday afternoon along and east of this boundary, quickly
congealing into a wind producing MCS overnight as it moves northeast
into Wednesday morning.

The focus for Wednesday will be to the west as a powerful upper
level trough deepens over the Four Corners region. Discrete
convection will likely reignite over portions of western Kansas and
the Oklahoma Panhandle Wednesday afternoon, again quickly congealing
into one or more large MCS as the LLJ intensifies overnight. This
activity would arrive Wednesday night into Thursday.

The severe weather threat on Thursday is highly conditional on how
the area can recover from the activity Wednesday night.
Nevertheless, fairly widespread convection should break out Thursday
afternoon as front/dry line edges eastward. Instability will likely
not be as high as on Tuesday/Wednesday, the the increase in 0-6KM
shear will be substantial.  The effective front will only move
slightly eastward by Friday, setting the stage for yet another round
of thunderstorm activity over the CWA.  Unidirectional flow
parallel to the surface boundary may create a substantial heavy
rain threat heading into Friday across Missouri and southeast
Kansas.

High pressure will finally sweep through the area by next weekend,
drying out the region and bringing a significant reduction in
humidity.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1228 PM CDT MON MAY 27 2013

Ongoing weather will depart terminals before 19Z with VFR conditions
in its wake. Forecast uncertainty is high with regards to timing and
coverage of evening/overnight convection, with the most probable
window expected after 03-05Z through 13Z.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
SHORT TERM...Hawblitzel
LONG TERM...Dux
AVIATION...Blair
Hazardous weather outlook, May 27, 1:12 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT MON MAY 27 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
112 PM CDT MON MAY 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

LINGERING THUNDERSTORM ACTIVITY ACROSS AREAS FROM EAST CENTRAL KANSAS
INTO CENTRAL MISSOURI WILL SLOWLY CLEAR CENTRAL MISSOURI THIS
AFTERNOON. NO SEVERE THUNDERSTORM ACTIVITY IS EXPECTED FROM THESE
LEFT OVER STORMS.

HOWEVER...ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT
ACROSS THE ENTIRE OUTLOOK AREA. STORMS ARE EXPECTED TO INITIATE IN
SOUTH CENTRAL TO SOUTHEAST NEBRASKA LATE THIS AFTERNOON AND THIS
EVENING...AFTER WHICH THEY WILL BEGIN SHIFTING EAST INTO NORTHEAST
KANSAS AND NORTHWEST MISSOURI. THESE STORMS WILL EVENTUALLY SPREAD
ACROSS THE ENTIRE OUTLOOK AREA OVERNIGHT...THOUGH THE STRONGEST
STORM...WHICH MAY BE ABLE TO PRODUCE LARGE HAIL AND DAMAGING
WINDS...WILL BE LOCATED NORTH OF A KANSAS CITY TO KIRKSVILLE LINE. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ASSOCIATED WITH
THIS EVENINGS STORMS. ADDITIONALLY...TORRENTIAL RAIN WILL ACCOMPANY
MANY OF THESE STRONG STORMS...POSSIBLY LEADING TO LOCAL FLOODING
ISSUES AS WELL AS EXACERBATING ONGOING FLOODING ALONG AREA
RIVERS...STREAMS...AND CREEKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A FEW THUNDERSTORMS ARE POSSIBLE TUESDAY AND TUESDAY
NIGHT...ESPECIALLY ACROSS NORTHWEST MISSOURI AND NORTHEAST KANSAS.
THE THREAT FOR SEVERE THUNDERSTORMS APPEARS LOW AT THIS TIME.

MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT
THROUGH FRIDAY NIGHT. SEVERAL PERIODS OF STRONG OR SEVERE
THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME. IN ADDITION...THE
POTENTIAL EXISTS FOR WIDESPREAD HEAVY RAINFALL WHICH COULD LEAD TO
FLOODING CONCERNS LATER THIS WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHERN MISSOURI
AND NORTHEAST KANSAS.

CUTTER

In the hours before

Local storm report, May 27, 9:27 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 AM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       WINSTON                 39.87N 94.14W
05/27/2013  M2.50 INCH       DAVIESS            MO   AMATEUR RADIO

            2.5 INCHES OF RAIN IN 45 MINUTES BETWEEN 715 TO 800 AM

&&

SBLAIR
Special weather statement, May 27, 9:38 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
938 AM CDT MON MAY 27 2013

MOZ031-039-271515-
CARROLL MO-SALINE MO-
938 AM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE AND SOUTHEASTERN
CARROLL COUNTIES UNTIL 1015 AM CDT...

AT 934 AM CDT...LOCAL LAW ENFORCEMENT REPORTED STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MALTA BEND TO
BLACKBURN...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MARSHALL...SLATER...MALTA BEND AND MOUNT LEONARD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3899 9327 3919 9349 3922 9348 3935 9337
      3921 9299
TIME...MOT...LOC 1438Z 303DEG 21KT 3927 9329 3914 9344

CUTTER
Local storm report, May 27, 12:04 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HEAVY RAIN       N PLEASANT HILL         38.80N 94.27W
05/27/2013  M2.00 INCH       CASS               MO   OFFICIAL NWS OBS

            TWO INCHES OF RAIN DURING THE PAST TWO HOURS...ENDING AT
            12 PM CDT

&&

SBLAIR
Special weather statement, May 27, 12:10 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 PM CDT MON MAY 27 2013

MOZ044-045-054-271745-
HENRY MO-JOHNSON MO-PETTIS MO-
1210 PM CDT MON MAY 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND EASTERN JOHNSON AND NORTHEASTERN HENRY COUNTIES IN
WEST CENTRAL MISSOURI UNTIL 1245 PM CDT...

AT 1209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LA MONTE TO WHITEMAN
AIR FORCE BASE TO LEETON...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WINDSOR...SEDALIA...LA MONTE...HOUSTONIA...GREEN RIDGE...
  HUGHESVILLE AND SEDALIA MEMORIAL ARPT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3854 9386 3870 9362 3892 9353 3893 9305
      3868 9314 3853 9332
TIME...MOT...LOC 1710Z 275DEG 27KT 3882 9345 3868 9351
          3857 9366

CUTTER
Local storm report, May 27, 12:35 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     HEAVY RAIN       BATES CITY              39.01N 94.07W
05/27/2013  M2.75 INCH       LAFAYETTE          MO   TRAINED SPOTTER

            RAINFALL FROM LATE THIS MORNING

&&

SBLAIR
Local storm report, May 27, 1:33 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
133 PM CDT MON MAY 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     3 S KING CITY           40.01N 94.52W
05/27/2013                   DEKALB             MO   EMERGENCY MNGR

            GRAIN BIN AND SHED NEAR US 169 HWY WERE DAMAGED FROM HIGH
            WINDS. TIME ESTIMATED FROM RADAR.

&&

SBLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:36 PM CDTSpecial Weather StatementEAXChariton24 min
May 26, 8:23 PM CDTFlash Flood WarningEAXHoward3 hr
May 26, 8:34 PM CDTTornado WarningEAXWorth26 min
May 26, 8:59 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Worth31 min
May 26, 10:00 PM CDTSpecial Weather StatementEAXGentry30 min
May 27, 12:38 AM CDTAreal Flood AdvisoryEAXHoward6 hr
May 27, 3:52 AM CDTSpecial Weather StatementEAXAtchison53 min
May 27, 4:49 AM CDTSpecial Weather StatementEAXAndrew, Holt, Nodaway41 min
May 27, 5:39 AM CDTSpecial Weather StatementEAXBuchanan51 min
May 27, 5:47 AM CDTSpecial Weather StatementEAXAndrew, Gentry, Worth43 min
May 27, 6:48 AM CDTSpecial Weather StatementEAXDeKalb, Gentry42 min
May 27, 8:09 AM CDTSpecial Weather StatementEAXCaldwell, Livingston36 min
May 27, 8:11 AM CDTRiver Flood WarningEAXChariton, Macon5 days
May 27, 8:51 AM CDTSpecial Weather StatementEAXCarroll24 min
May 27, 9:38 AM CDTSpecial Weather StatementEAXSaline37 min
May 27, 9:54 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston8 days
May 27, 9:54 AM CDTRiver Flood WarningEAXAndrew, Buchanan6 days
May 27, 12:10 PM CDTSpecial Weather StatementEAXPettis35 min
May 27, 12:21 PM CDTRiver Flood WarningEAXBuchanan4 days
May 27, 12:21 PM CDTRiver Flood WarningEAXCooper4 hr
May 27, 12:21 PM CDTRiver Flood WarningEAXAtchison, Holt3 days
May 27, 12:35 PM CDTRiver Flood WarningEAXCarroll, Chariton9 days
May 27, 1:23 PM CDTRiver Flood WarningEAXCarroll6 days
May 27, 2:49 PM CDTRiver Flood WarningEAXAndrew, Buchanan38 hr
May 27, 2:49 PM CDTRiver Flood WarningEAXPlatte5 days
May 27, 2:49 PM CDTRiver Flood WarningEAXPlatte6 days
May 27, 3:55 PM CDTFlash Flood WatchEAXAdair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 20 more35 hr
May 27, 4:27 PM CDTRiver Flood WarningEAXCass, Henry, Johnson37 hr
May 27, 4:27 PM CDTRiver Flood WarningEAXLinn, Livingston5 days

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.